# SDR DALA2023102308696

- Difficulty date: October 19, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N844DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31955
- Aircraft time: 26,433 hours, 10,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4424747) DURING SERVICE CHECK FOUND EEPL'S IN ROWS 33 THRU ROW 37, AS WELL AS AFT GALLEY EMERGENCY LIGHTS NOT WORKING. R/R BATTERY PACKS M1672 AND M1673 BEHIND ACCESS CEILING PANEL IN AFT GALLEY PER B737 AMM 33-51. OPS CHECKS GOOD.
